# SDR RRXA98029

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 2647279501
- Condition: Misdrilled
- Location: Flap Link Supt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, REMOVED FLAP LINK SUPPORT ASSY (P/N 2647279-501) FOR REPLACEMENT.  NEW FLAP LINK SUPPORT ASSY (P/N 2647279-501) WAS RECEIVED WITH ONE HOLE LOCATION OVERSIZE BY APPROX  0.006.  ALTHOUGH THE AMOUNT OF THE OVERSIZE IS NEGLIGIBLE, STRUCTURALLY IT CAUSED THE BUSHING TO HAVE A CLEARANCE FIT INSTEAD OF INTERFERENCE FIT, IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04201.
